Open Access
Volume 55, Number 5, September-October 2021
Page(s) 2473 - 2501
Published online 26 October 2021
  1. A.S. Ackleh, Parameter estimation in a structured algal coagulation-fragmentation model. Nonlinear Anal.: Theory Methods App. 28 (1997) 837–854. [CrossRef] [Google Scholar]
  2. A.S. Ackleh and K. Deng, A nonautonomous juvenile-adult model: well-posedness and long-time behavior via a comparison principle. SIAM J. Appl. Math. 69 (2009) 1644–1661. [CrossRef] [MathSciNet] [Google Scholar]
  3. A.S. Ackleh and B.G. Fitzpatrick, Modeling aggregation and growth processes in an algal population model: analysis and computations. J. Math. Biol. 35 (1997) 480–502. [CrossRef] [MathSciNet] [Google Scholar]
  4. A.S. Ackleh and R.L. Miller, A model for the interaction of phytoplankton aggregates and the environment: approximation and parameter estimation. Inverse Prob. Sci. Eng. 26 (2017) 152–182. [Google Scholar]
  5. A.S. Ackleh and N. Saintier, Well-posedness for a system of transport and diffusion equations in measure spaces. J. Math. Anal. App. 492 (2020) 1–32. [Google Scholar]
  6. A.S. Ackleh and N. Saintier, Diffusive limit to a selection-mutation equation with small mutation formulated on the space of measures. Discrete Continuous Dyn. Syst. Ser. B 26 (2021) 1469. [CrossRef] [MathSciNet] [Google Scholar]
  7. A.S. Ackleh, K. Deng and X. Wang, Existence-uniqueness and monotone approximation for a phytoplankton-zooplankton aggregation model. Z. Angew. Math. Phys. 57 (2006) 733–749. [CrossRef] [MathSciNet] [Google Scholar]
  8. A.S. Ackleh, J. Carter, K. Deng, Q. Huang, N. Pal and X. Yang, Fitting a structured juvenile-adult model for green tree frogs to population estimates from capture-mark-recapture field data. Bull. Math. Biol. 74 (2012) 641–665. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]
  9. A.S. Ackleh, R. Lyons and N. Saintier, Finite difference schemes for a structured population model in the space of measures. Math. Biosci. Eng. MBE 17 (2020) 747–775. [CrossRef] [Google Scholar]
  10. J.M. Ball and J. Carr, The discrete coagulation-fragmentation equations: existence, uniqueness, and density conservation. J. Stat. Phys. 61 (1990) 203–234. [CrossRef] [Google Scholar]
  11. J. Banasiak and W. Lamb, Coagulation, fragmentation and growth processes in a size structured population. Discrete Continuous Dyn. Syst.-Ser. B 11 (2009) 563–585. [CrossRef] [MathSciNet] [Google Scholar]
  12. R.J.H. Beverton and S.J. Holt, On the dynamics of exploited fish populations. In: Fisheries and Food. Vol. XIX of Fishery Investigations Series II. Ministry of Agriculture (1957) 1–957. [Google Scholar]
  13. P.J. Blatz and A.V. Tobolsky, Note on the kinetics of systems manifesting simultaneous polymerization-depolymerization phenomena. J. Phys. Chem. 49 (1945) 77–80. [CrossRef] [Google Scholar]
  14. J.P. Bourgade and F. Filbet, Convergence of a finite volume scheme for coagulation-fragmentation equations. Math. Comput. 77 (2008) 851–882. [Google Scholar]
  15. A.B. Burd and G.A. Jackson, Particle aggregation. Ann. Rev. Mar. Sci. 1 (2009) 65–90. [CrossRef] [PubMed] [Google Scholar]
  16. J.A. Cañizo, Convergence to equilibrium for the discrete coagulation-fragmentation equations with detailed balance. J. Stat. Phys. 129 (2007) 1–26. [CrossRef] [MathSciNet] [Google Scholar]
  17. J.A. Cañizo, J.A. Carrillo and S. Cuadrado, Measure solutions for some models in population dynamics. Acta Appl. Math. 123 (2013) 141–156. [CrossRef] [MathSciNet] [Google Scholar]
  18. J. Carrillo, R.M. Colombo, P. Gwiazda and A. Ulikowska, Structured populations, cell growth and measure valued balance laws. J. Differ. Equ. 252 (2012) 3245–3277. [CrossRef] [Google Scholar]
  19. J.M.C. Clark and V. Katsouros, Stably coalescent stochastic froths. Adv. Appl. Probab. 31 (1999) 199–219. [CrossRef] [MathSciNet] [Google Scholar]
  20. T. Debiec, M. Doumic, P. Gwiazda and E. Wiedemann, Relative entropy method for measure solutions of the growth-fragmentation equation. SIAM J. Math. Anal. 50 (2018) 5811–5824. [CrossRef] [MathSciNet] [Google Scholar]
  21. K. Deng and Y. Wu, Extinction and uniform strong persistence of a size-structured population model. Discrete Continuous Dyn. Syst. Ser. B 22 (2017) 831–840. [CrossRef] [MathSciNet] [Google Scholar]
  22. R.M. Dudley, Distances of probability measures and random variables. In: Selected Works of RM Dudley. Springer (2010) 28–37. [CrossRef] [Google Scholar]
  23. A. Eibeck and W. Wagner, Approximative solution of the continuous coagulation-fragmentation equation. Stochastic Anal. App. 18 (2000) 921–948. [CrossRef] [Google Scholar]
  24. J.H. Evers, S.C. Hille and A. Muntean, Mild solutions to a measure-valued mass evolution problem with flux boundary conditions. J. Differ. Equ. 259 (2015) 1068–1097. [CrossRef] [Google Scholar]
  25. H. Federer, Geometric Measure Theory. Springer (2014). [Google Scholar]
  26. H. Federer, Colloquium lectures on geometric measure theory. Bull. Am. Math. Soc. 84 (1978) 291–338. [CrossRef] [Google Scholar]
  27. R. Fortet and E. Mourier, Convergence de la Répartition Empirique Vers la Répartition Théorique. Annales scientifiques de l’École Normale Supérieure 70 (1953) 267–285. [CrossRef] [Google Scholar]
  28. A.K. Giri, J. Kumar and G. Warnecke, The continuous coagulation equation with multiple fragmentation. J. Math. Anal. App. 374 (2011) 71–87. [CrossRef] [Google Scholar]
  29. A.K. Giri, P. Laurençot and G. Warnecke, Weak solutions to the continuous coagulation equation with multiple fragmentation. Nonlinear Anal. Theory Methods App. 75 (2012) 2199–2208. [CrossRef] [Google Scholar]
  30. P. Gwiazda and A. Marciniak-Czochra, Structured population equations in metric spaces. J. Hyperbolic Differ. Equ. 07 (2010) 733–773. [CrossRef] [Google Scholar]
  31. P. Gwiazda, T. Lorenz and A. Marciniak-Czochra, A Nonlinear structured population model: Lipschitz continuity of measure-valued solutions with respect to model ingredients. J. Differ. Equ. 248 (2010) 2703–2735. [CrossRef] [Google Scholar]
  32. P. Gwiazda, A. Marciniak-Czochra and H.R. Thieme, Measures under the flat norm as ordered normed vector space. Positivity 22 (2017) 105–138. [Google Scholar]
  33. O.J. Heilmann, Analytical solutions of Smoluchowski’s coagulation equation. J. Phys. A 25 (1992) 3763–3771. [Google Scholar]
  34. J. Jabłoński and A. Marciniak-Czochra, Efficient algorithms computing distances between Radon measures on ℝ. Preprint arXiv:1304.3501 (2013). [Google Scholar]
  35. J. Jabłoński and D. Wrzosek, Measure-valued solutions to size-structured population model of prey controlled by optimally foraging predator harvester. Math. Models Methods Appl. Sci. 29 (2019) 1657–1689. [CrossRef] [MathSciNet] [Google Scholar]
  36. G.A. Jackson, A model of the formation of marine algal flocs by physical coagulation processes. Deep Sea Res. Part A. Oceanogr. Res. Papers 37 (1990) 1197–1211. [CrossRef] [Google Scholar]
  37. G.A. Jackson and S.E. Lochmann, Effect of coagulation on nutrient and light limitation of an algal bloom. Limnol. Oceanogr. 37 (1992) 77–89. [CrossRef] [Google Scholar]
  38. I. Jeon, Existence of getting solutions for coagulation-fragmentation equations. Commun. Math. Phys. 194 (1998) 541–567. [CrossRef] [Google Scholar]
  39. D.D. Keck and D.M. Bortz, Numerical simulation of solutions and moments of the Smoluchowski coagulation equation., Preprint arXiv:1312.7240 (2013). [Google Scholar]
  40. W. Lamb, Existence and uniqueness results for the continuous coagulation and fragmentation equation. Math. Models Methods Appl. Sci. 27 (2004) 703–721. [CrossRef] [Google Scholar]
  41. A. Lasota, J. Myjak and T. Szarek, Markov operators with a unique invariant measure. J. Math. Anal. App. 276 (2002) 343–356. [CrossRef] [Google Scholar]
  42. P. Laurençot, On a class of continuous coagulation–fragmentation equations. J. Differ. Equ. 167 (2000) 245–274. [CrossRef] [Google Scholar]
  43. P. Laurençot and S. Mischler, Global existence for the discrete diffusive coagulation–fragmentation equations in L1. Rev. Mat. Iberoam. 18 (2002) 731–745. [CrossRef] [Google Scholar]
  44. P. Laurençot and S. Mischler, From the discrete to the continuous coagulation fragmentation equations. Proc. R. Soc. Edinburgh Sect. A: Math. 132 (2002) 1219–1248. [CrossRef] [Google Scholar]
  45. P. Laurençot and S. Mischler, On coalescence equations and related models, edited by P. Degond, L. Pareschi and G. Russo. In: Modeling and Computational Methods for Kinetic Equations. Boston, Birkhäuser (2004) 321–356. [CrossRef] [Google Scholar]
  46. H. Liu, R. Gröpler and G. Warnecke, A high order positivity preserving DG method for coagulation–fragmentation equations. SIAM J. Sci. Comput. 41 (2019) 448–465. [Google Scholar]
  47. D.J. McLaughlin, W. Lamb and A.C. McBride, An existence and uniqueness result for a coagulation and multiple-fragmentation equation. SIAM J. Math. Anal. 28 (1997) 1173–1190. [CrossRef] [MathSciNet] [Google Scholar]
  48. Z.A. Melzak, A scalar transport equation. Trans. Am. Math. Soc. 85 (1957) 547–560. [CrossRef] [Google Scholar]
  49. H. Müller, Zur Allgemeinen Theorie der Raschen Koagulation. Fortschrittsberichte über Kolloide und Polymere 27 (1928) 223–250. [CrossRef] [Google Scholar]
  50. J.R. Norris, Smoluchowski’s coagulation equation: uniqueness, non-uniqueness and a hydrodynamic limit for the stochastic coalescent. Ann. Appl. Probab. 9 (1999) 78–109. [CrossRef] [MathSciNet] [Google Scholar]
  51. D. Pauly and G.R. Morgan, Length-Based Methods in Fisheries Research. WorldFish 13 (1987). [Google Scholar]
  52. W.E. Ricker, Stock and recruitment. J. Fisheries Board Can. 11 (1954) 559–623. [CrossRef] [Google Scholar]
  53. R. Rudnicki and R. Wieczorek, Fragmentation-coagulation models of phytoplankton. Bull. Polish Acad. Sci. Math. 54 (2006) 175–191. [CrossRef] [MathSciNet] [Google Scholar]
  54. R. Singh, J. Saha and J. Kumar, Adomian decomposition method for solving fragmentation and aggregation population balance equations. J. Appl. Math. Comput. 48 (2014) 265–292. [Google Scholar]
  55. M. Smoluchowski, Drei Vorträge über Diffusion, Brownsche Molekularbewegung und Koagulation von Kolloidteilchen. Phys. Z. 17 (1916) 557–571, 585–599. [Google Scholar]
  56. I.W. Stewart, A global existence theorem for the general coagulation–fragmentation equation with unbounded kernels. Math. Methods Appli. Sci. 11 (1989) 627–648. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you